# SDR 2005UALA00496

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 19,738 hours, 2,536 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AND GOUGED 9 INCHES FWD OF BS 1961, 2 INCHES BELOW STRINGER 41R. DAMAGE REPAIRED PER SRM 53-00-01, FIGURE 201.
